EconPapers    
Economics at your fingertips  
 

On the Solutions to Full Rank Three Gorman Systems

Jeffrey LaFrance ()

No 25048, CUDARE Working Papers from University of California, Berkeley, Department of Agricultural and Resource Economics

Abstract: This letter closes a gap in the set of solutions for the full rank three systems of Gorman Engel curves and presents a unified expression for the indirect preferences in this case.

Keywords: Research; Methods/; Statistical; Methods (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://ageconsearch.umn.edu/record/25048/files/wp050995.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:ucbecw:25048

DOI: 10.22004/ag.econ.25048

Access Statistics for this paper

More papers in CUDARE Working Papers from University of California, Berkeley, Department of Agricultural and Resource Economics Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2019-10-17
Handle: RePEc:ags:ucbecw:25048